# SDR AALA2020070869029

- Difficulty date: June 29, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043621000
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS REPAIR ON THE LEFT HAND AFT DOOR CUT OUT LOWER SILL WAS REMOVED AND A NEW SILL WAS INSTALLED. AS PART OF THE SILL REPLACEMENT THE UPPER INBOARD SPLICE WAS REPLACED AT FR 66 AND S23L PER SRM 51-72-11.
